Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 56, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 2, 2019, 10:56 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 10:56 PM CDT (03:56 UTC)
- Expired
- May 3, 2019, 12:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 6:57 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.9 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2026 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
418
WUUS54 KEWX 030356
SVREWX
TXC271-465-030500-
/O.NEW.KEWX.SV.W.0056.190503T0356Z-190503T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1056 PM CDT Thu May 2 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until midnight CDT.
* At 1056 PM CDT, a severe thunderstorm was located near Lake View,
or near Del Rio, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Del Rio, Lake View, Amistad Village, Amistad Recreation Area -
Governors Landing, Amistad Recreation Area - Diablo East, Amistad
Recreation Area - Black Brush Point, Amanda, Laughlin AFB, Amistad
Recreation Area - Long Point, Val Verde Park, Standart, Cienegas
Terrace, Amistad Recreation Area - San Pedro Canyon, Amistad
Recreation Area - 277 North Campground and Amistad Recreation Area
- 277 South Boat Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2954 10102 2962 10084 2927 10052 2913 10073
2917 10078 2920 10077 2926 10081 2928 10087
2931 10089 2933 10094 2935 10095 2936 10100
2943 10104
TIME...MOT...LOC 0356Z 326DEG 20KT 2944 10089
HAIL...1.75IN
WIND...60MPH
$$
YB1 follow-up statement
328
WWUS54 KEWX 030417
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1117 PM CDT Thu May 2 2019
TXC271-465-030500-
/O.CON.KEWX.SV.W.0056.000000T0000Z-190503T0500Z/
Kinney TX-Val Verde TX-
1117 PM CDT Thu May 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...
At 1117 PM CDT, a severe thunderstorm was located over Val Verde
Park, or near Del Rio, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Del Rio, Standart, Cienegas Terrace, Amanda, Laughlin AFB and Val
Verde Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2927 10052 2913 10073 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2933 10094
2935 10095 2936 10100 2957 10080
TIME...MOT...LOC 0417Z 324DEG 14KT 2937 10083
HAIL...1.50IN
WIND...60MPH
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 8:59 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 2, 8:59 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 859 PM CDT Thu May 2 2019 .UPDATE... Earlier convection across Central Texas and the Hill Country has shifted east, leaving a swath of 1 to over 3 inches of rain across Gillespie County in its wake. Farther west, strong to severe thunderstorms were developing along a remnant outflow boundary stretching from Fort Stockton to Rocksprings to Pleasanton. The 00Z Del Rio sounding sampled the environment ahead of this boundary, which was characterized by over 3000 J/kg of surface based CAPE, over 30 knots of effective bulk shear, with backed winds through the lowest 7000 feet of the sounding. This means that not only organized thunderstorms are possible ahead of the boundary, but the instability present will continue to promote rapid thunderstorm intensification. Thick mid-level CAPE profiles and mid-level dry air will create a favorable environment for updraft acceleration and consequently large hail/damaging winds, with the backed winds creating at least a transient tornado threat within the vicinity of the outflow boundary. High resolution guidance has struggled to capture the evolution of events today and primarily relying on short term extrapolation of trends for the forecast through the remainder of the evening hours. Expect nocturnal stabilization should allow for activity along the Rio Grande to wane with a break in rain possible for a few hours this evening. A developing 20-25 knot low level jet overnight should allow for scattered showers and a few thunderstorms to redevelop across the region after midnight into the pre-dawn hours. Updated grids to account for temperature and radar trends behind the outflow boundary as well as made minor grid updates for the issuance of Severe Thunderstorm Watch 123. && .PREV DISCUSSION... /ISSUED 720 PM CDT Thu May 2 2019/ AVIATION... VFR conditions will deteriorate to MVFR/high end IFR overnight as a low level jet strengthens across South Central Texas. Most convection has remained outside of the terminals tonight but will continue to monitor and amend should TSRA look to impact a terminal, especially with a secondary round developing near DRT early this evening. An outflow boundary moving across SAT/SSF will allow for a north to northeast wind to prevail at AUS and the San Antonio terminals early in the TAF period with winds veering to the east/southeast as the boundary moves farther away from the terminals. Expect east to southeast winds to prevail through the remainder of the period in the 5-10 knot range. Confidence is low in the TAF beyond the first 6 hours as disturbances moving across the region in the west/southwest flow aloft and the presence of leftover boundaries from rain tonight will ultimately affect SHRA/TSRA development during the day Friday. Have included a VCTS for anticipated peak heating but adjustments in timing are expected in future issuances. PREV DISCUSSION... /ISSUED 330 PM CDT Thu May 2 2019/ SHORT TERM (Tonight through Friday Night)... A fairly complex forecast is in store for this afternoon and evening across south central Texas. Current radar data shows a slow weakening trend in the supercell along the Sutton and Edwards county line. However, we are seeing some clearing of skies farther south and west along the Rio Grande and even as far west as eastern Brewster county in the lower Trans Pecos region. For the remainder of this afternoon into the early evening hours, areas along the Rio Grande and nearby portions of the southern Edwards Plateau and western Hill Country will remain favored for additional shower and thunderstorm development. SPC mesoscale analysis products show the atmosphere is uncapped with MLCAPEs in the 3000-3500 J/kg range along the Rio Grande. The cap has also eroded and with additional daytime heating, this area will be favored for additional strong to severe thunderstorms. Farther east across the remainder of the Hill country and into the I-35 corridor, persistent cloud cover and cooler temperatures should keep convective development limited to mainly isolated to scattered. However, should the area of thunderstorms across the Rio Grande get organized, we could see convection trend upward across the Hill Country and I-35 corridor this evening. Finally, across the coastal plains we have seen more sunshine and could see at least some scattered strong convection this afternoon and evening. The main severe weather concerns today will be large hail and damaging winds. However, locally backed flow in the low- levels near any boundaries could produce a brief tornado threat. The other concern will be for locally heavy rainfall as we have a very moist airmass in place across the region. Some of the initial storms will be slow moving and capable of producing rainfall rates up to 2 inches/hour. We should see the threat for severe weather decrease by late evening as we loose daytime heating. However, we do still have plenty of moisture in place and active flow aloft, so shower and thunderstorm chances will remain in the forecast through tonight. The weather on Friday will largely depend on what transpires this evening and overnight. As of now, we will keep fairly high rain chances in the forecast Friday morning, but do not expect favorable conditions for severe thunderstorms at this time. However, with some afternoon breaks in the clouds we should be able to destabilize and we will increase rain chances for all areas. We can't rule out some severe thunderstorms as well and are under a Slight risk for most of south central Texas. Locally heavy rainfall will also be a concern given plenty of moisture, slow moving storms and remnant outflow boundaries. LONG TERM (Saturday through Thursday)... Rain chances should temporarily decrease across the area this weekend as shortwave ridging in the mid-levels moves in from the west. The pattern will turn active once again early next week as another upper level trough develops to our west. We will keep fairly high rain chances in the forecast through at least mid-week. High temperatures should stay close to normal, with overnight lows likely remaining above normal. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 78 64 81 62 / 50 90 60 20 0 Austin Bergstrom Intl Airport 66 78 64 81 61 / 40 90 60 20 0 New Braunfels Muni Airport 67 79 64 81 62 / 40 90 60 20 0 Burnet Muni Airport 62 76 62 77 59 / 60 90 50 10 0 Del Rio Intl Airport 71 84 65 86 65 / 50 70 40 10 10 Georgetown Muni Airport 62 77 63 79 60 / 60 90 60 10 0 Hondo Muni Airport 68 83 64 85 63 / 50 90 50 10 0 San Marcos Muni Airport 66 78 64 81 61 / 40 90 60 20 0 La Grange - Fayette Regional 68 81 67 83 64 / 40 80 70 40 0 San Antonio Intl Airport 68 80 64 82 63 / 40 90 60 20 0 Stinson Muni Airport 70 81 65 83 64 / 40 90 60 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Huffman Public Service/Data Collection...33
Hazardous weather outlook, May 2, 3:56 AM CDT, 19 hours before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 356 AM CDT Thu May 2 2019 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 356 AM CDT Thu May 2 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe storms for most of South-Central Texas this afternoon and evening. Large hail and damaging winds will be the main threats, but isolated tornadoes will be possible especially west of I-35. In addition, rainfall amounts could exceed 2 inches within the stronger thunderstorms which could lead to minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong storms will remain possible Friday and the entire area is in a marginal risk for severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 2, 6:14 PM CDT, 4 hours 42 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 614 PM CDT Thu May 2 2019 TXZ188>190-030000- Blanco TX-Gillespie TX-Kendall TX- 614 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLANCO... SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 700 PM CDT... At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Luckenbach, or 15 miles northeast of Comfort, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith, Sisterdale, Kreutzberg, Hye, Blumenthal, Albert, Grapetown, Waring, LBJ National Historical Park and Crown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3002 9887 3032 9881 3022 9845 2984 9868 TIME...MOT...LOC 2313Z 290DEG 31KT 3009 9869 YB
Local storm report, May 2, 6:55 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN
FREDERICKSBURG.
&&
CVPLocal storm report, May 2, 6:57 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 10 SW FREDERICKSBURG 30.19N 99.00W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
FLOODING OCCURRING ON SH16 SOUTHWEST OF
FREDERICKSBURG.
&&
CVPSpecial weather statement, May 2, 7:12 PM CDT, 3 hours 44 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 712 PM CDT Thu May 2 2019 TXZ183-030100- Val Verde TX- 712 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 800 PM CDT... At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Juno, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Juno. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 2996 10125 3006 10135 3024 10118 3007 10090 TIME...MOT...LOC 0011Z 228DEG 8KT 3007 10124 YB
Local storm report, May 2, 9:29 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TORNADO 9 NE COMSTOCK 29.79N 101.09W
05/02/2019 VAL VERDE TX STORM CHASER
STORM CHASER REPORTED A TORNADO
APPROXIMATELY 9 MILES NORTHEAST OF COMSTOCK.
&&
CVPLocal storm report, May 2, 10:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1045 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM HAIL 3 WSW ROUGH CANYON RECR 29.56N 101.03W
05/02/2019 E2.00 INCH VAL VERDE TX PUBLIC
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 2, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 83 min |
| May 2, 8:00 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 2, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 86 min |
| May 2, 8:41 PM CDT | Tornado Warning | EWX | Val Verde | 22 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| May 2, 9:19 PM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 2, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 26 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 62 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 41 min |
| May 2, 10:46 PM CDT | Areal Flood Advisory | EWX | Val Verde | 6 hr |
| May 2, 11:29 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 2, 11:49 PM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 3, 12:00 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 75 min |
| May 3, 12:34 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| May 3, 1:32 AM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| May 3, 1:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 78 min |
| May 3, 2:38 AM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| May 3, 2:58 AM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 3, 3:23 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 3, 5:19 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 3, 7:22 AM CDT | Tornado Warning | EWX | DeWitt | 23 min |
| May 3, 7:25 AM CDT | Tornado Warning | EWX | Fayette | 35 min |
| May 3, 7:45 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| May 3, 8:08 AM CDT | Special Weather Statement | EWX | Fayette | 67 min |
| May 3, 8:33 AM CDT | Tornado Warning | EWX | Fayette | 27 min |
| May 3, 8:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| May 3, 8:59 AM CDT | Tornado Warning | EWX | Fayette | 31 min |
| May 3, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 46 min |
| May 3, 9:20 AM CDT | Tornado Warning | EWX | Fayette | 40 min |
| May 3, 9:37 AM CDT | Tornado Warning | EWX | Lavaca | 38 min |
| May 3, 9:57 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 48 min |
| May 3, 3:12 PM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| May 3, 4:14 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 3, 4:21 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| May 3, 4:30 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 3, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 55 min |
| May 3, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 39 min |
| May 3, 4:46 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 119 min |
| May 3, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 55 min |
| May 3, 5:10 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 3, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 46 min |
| May 3, 5:21 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| May 3, 5:26 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 11 hr |
| May 3, 5:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 5:34 PM CDT | Special Weather Statement | EWX | Travis | 26 min |
| May 3, 5:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 47 min |
| May 3, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 45 min |
| May 3, 6:01 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 3, 6:10 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 3, 6:16 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| May 3, 6:26 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 3, 6:27 PM CDT | Severe Thunderstorm Warning | EWX | Real | 63 min |
| May 3, 6:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 37 min |
| May 3, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 62 min |
| May 3, 6:54 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.